MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231212
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: code c21- a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device will be provided for analysis.Further information will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On an unknown date, around (b)(6) 2024, the patient underwent endovascular procedure to treat an abdominal aortic aneurysm using a gore® excluder® aaa endoprosthesis (rlt231212/(b)(6).The gore sales field associated (fsa) reported the following: ¿implanted and extracted item did not deploy¿.The fsa mentioned that he was asked to pick up the defective device without any information on the issue.While the device had blood on it, it looked fully intact and undeployed.The explanation the gore associate was able to gather, was that it was put into the patient, did not deploy, was safely removed and replaced with a like device and the case was completed.Reportedly, the procedure was completed by an experienced surgeon without case support from gore.There was no adverse event.The device did not have any documentation attached.No more information is available.The device will be provided for analysis.
 
Additional Manufacturer Narrative
H6: code c19- a review of the manufacturing records for this device verified the lot met all pre-release specifications.H6: code c21- the device was provided for analysis.The investigation is in process.The investigation is in process.Further information will be provided.Code e2401 was used to cover the limited information is available.
 
Additional Manufacturer Narrative
H6: code c19- a review of the manufacturing records for this device verified the lot met all pre-release specifications.C24: the device was returned to gore for analysis and the device evaluation showed that the reported deployment failure could not be independently confirmed through evaluation of the returned device.The primary deployment line performed as expected when deployment was initiated during engineering evaluation.Further, evaluation of the returned device observed separation of the guidewire lumen from the device while the endoprosthesis remained constrained on the device.Evidence of bonding between the guidewire lumen and the device was identified.The reported information does not include an allegation of component separation, and there are no data to determine when nor how the guidewire lumen separated from the device.Based on the findings of this evaluation the physician¿s observation that ¿implanted and extracted item did not deploy¿ was not confirmed.The cause for the reported failure to deploy and the observed guidewire lumen separation could not be established with the available information.D15: the reported deployment failure could not be independently confirmed through evaluation of the returned device.Code e2401 was used to cover the limited information is available.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20931347
Report Number3007284313-2024-03655
Device Sequence Number8286251
Product Code MIH
UDI-Device Identifier00733132622320
UDI-Public00733132622320
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLT231212
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/17/2024
01/28/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date01/06/2025
01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown